Dermatology Expert Forum
red skin on face
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
red skin on face
I have very few eyebrows, and the skin where they should be my skin is usually red, occaisonally a bit dry. It doesn't itch at all, and doesn't flake.

I have never been diagnosed with eczema, although my elbows and forarms do sometimes get very dry and a bit flakey.

It has been like this since I was a child I am told, and was wondering if there is anything I can do to bring down the redness, and ultimately, get my eyebrows growing back a bit!

Many thanks.
Discussion is closed
Cancel
4 Answers
Page 1 of 1
242489 tn?1210500813
Do you play with your eyebrows, perhaps unconsciously?  That would explain redness and sparseness of the eyebrow hair.  I recommend that you pay attention to this possibility, and that you leave the area alone if rubbing is an issue.  Also, you should see a skin doctor for proper diagnosis.

Take care.

Dr. Rockoff
Discussion is closed
Cancel
Comment
Avatar universal
i am 19 years old......i have recently developed a red circular rash on my FACE that looks like ringworm but i KNOW its not......i had gone to the doctor and was treated for strep throat on 4/12/2006......they gave me a shot of anti-infamitory and prescribed me OMNICEF......as far back as i can remember i have never had any allergies to ANY medications what-so-ever....the next day i went to the dentist because of horrible pains.....they couldnt do anything because of infections so she prescribed me penicillin and 800 mg of ibuprofen.....i've been on BOTH of those from the dentist before for about 4/5 years so i have a feeling it cant possibly be that, i even told them that i was on OMNICEF before they prescribed penicillin and ibuprofen so it wouldnt be a problem.... THe called the doctor and told her and she said it was because i am mixing antibiotics and my body shouldnt have that many in my system, etc.

In which case i will stop takin the OMNICEF (like they said) and continue with the penicillin and so forth.....IN CONCLUSION this rash was at first just one and then another on the other side of my face as well........then they spread and kinda of look like hives.... now i just have red circular rashes SLIGHTY raised above the skin all over my face.....ive used almost EVERYTHING to get rid of it after i read about side effects or reactions...

PLEASE HELP!
concerned (soon to be military baby!
thanks a lot!!!!
Discussion is closed
Cancel
Comment
Avatar universal
I'm 15. I have red skin on my cheeks, and chin. Sometimes it fades a little, but sometimes it gets really bright, and covers more of my face. If I touch it, or put lotion on  it gets redder, and sometimes feels hot. It doesn't look like a rash, or sores, or anything like that, It's just red. My parents say my face has always been red, but in pictures where I'm little its not very bad. What is it?
Discussion is closed
Cancel
Comment
Avatar universal
A related discussion, Facial Redness? was started.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank